Economics at your fingertips  

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 26, issue 4, 1996

On the weak ergodicity of nonhomogeneous Markov chains pp. 293-295 Downloads
Choon Peng Tan
A note on density mode estimation pp. 297-307 Downloads
Philippe Vieu
Note on closed-form MLEs of failure rates in a fully parametric random censorship model with incomplete data pp. 309-314 Downloads
Tommaso Gastaldi
A note on random densities via wavelets pp. 315-321 Downloads
Brani Vidakovic
On Bayesian robustness with the [var epsilon]-contamination class of priors pp. 323-328 Downloads
Agata Boratynska
Linear models and D-optimal designs for n [triple bond; length as m-dash] 2 mod 4 pp. 329-332 Downloads
Christos Koukouvinos
Orthogonal designs in linear models and sequences with zero autocorrelation pp. 333-338 Downloads
Christos Koukouvinos
On the distribution of linear functions of independent F and U variates pp. 339-346 Downloads
Jack C. Lee and Ling Hu
On computing the expected Fisher information matrix for state-space model parameters pp. 347-355 Downloads
Joseph E. Cavanaugh and Robert H. Shumway
On maximin designs for correlated observations pp. 357-363 Downloads
Wolfgang Bischoff
Unconditional Glivenko-Cantelli-type theorems and weak laws of large numbers for bootstrap pp. 365-375 Downloads
Eusebio Arenal-Gutiérrez, Carlos Matrán and Juan A. Cuesta-Albertos
On the strong law of large numbers pp. 377-380 Downloads
Valentin V. Petrov
A note on the TJW product-limit estimator for truncated and censored data pp. 381-387 Downloads
Yong Zhou

Volume 26, issue 3, 1996

On first-passage times in increasing Markov processes pp. 199-203 Downloads
Rafael Pérez-Ocón and M. Luz Gámiz-Pérez
A problem of minimax estimation with directional information pp. 205-211 Downloads
Thomas S. Ferguson
The range of simple branching random walk pp. 213-218 Downloads
Karl Grill
Iterated large deviations pp. 219-223 Downloads
Matthias Löwe
One-step robust parametric estimation with application to random censoring model pp. 225-232 Downloads
Song Yang
A queueing theoretical proof of increasing property of Polya frequency functions pp. 233-242 Downloads
Hans Daduna and Ryszard Szekli
Asymptotic analysis of the moments of the Cantor distribution pp. 243-248 Downloads
P. J. Grabner and H. Prodinger
Optimal allocation of test positions and testing time in a factorial life testing experiment pp. 249-258 Downloads
I. Gertsbakh
A remark on stochastic monotonicity pp. 259-262 Downloads
Michael Braverman
Minimum Hellinger distance estimation in simple linear regression models; distribution and efficiency pp. 263-269 Downloads
Ro Jin Pak
Wavelet density estimation by approximation of log-densities pp. 271-278 Downloads
Ja-Yong Koo and Woo-Chul Kim
Rate functions in the theory of large deviations pp. 279-283 Downloads
Peter Eichelsbacher
Bounds for coherent reliability structures pp. 285-292 Downloads
M. V. Koutras, S. G. Papastavridis and K. I. Petakos

Volume 26, issue 2, 1996

On characterizations of independent identically distributed random variables via order structures pp. 97-104 Downloads
S.V. Malov
Characterizing multivariate normal distributions by some of its conditionals pp. 105-111 Downloads
Wolfgang Bischoff
Estimation problems for the two-parameter negative binomial distribution pp. 113-114 Downloads
Yining Wang
A note on estimating quantiles of exponential populations pp. 115-118 Downloads
Somesh Kumar and Divakar Sharma
Total positivity properties of the bivariate diagonal natural exponential families pp. 119-124 Downloads
I-Li Lu and Donald Richards
Association in time of a finite semi-Markov process pp. 125-133 Downloads
Madhuri Kuber and Avinash Dharmadhikari
Large deviations for a class of recursive algorithms pp. 135-140 Downloads
Tim Zajic
A note on estimation of variance for [rho]-mixing sequences pp. 141-145 Downloads
Magda Peligrad and Qi-Man Shao
On the Lebesgue decomposition of the posterior distribution with respect to the prior in regular Bayesian experiments pp. 147-152 Downloads
Claudio Macci
Specification of distributions by combinations of marginal and conditional distributions pp. 153-157 Downloads
Barry C. Arnold, Enrique Castillo and José María Sarabia
A Dirac-function method for densities of nonlinear statistics and for marginal densities in nonlinear regression pp. 159-167 Downloads
A. Pázman and L. Pronzato
Asymptotic behavior of sample mean location for manifolds pp. 169-178 Downloads
Harrie Hendriks and Zinoviy Landsman
Uniform strong consistency of kernel density estimators under dependence pp. 179-185 Downloads
Tae Yoon Kim and Dennis D. Cox
Asymptotic expansions for randomly censored survival data pp. 187-197 Downloads
Janis Hardwick

Volume 26, issue 1, 1996

On exchangeable sampling distributions for uncontrolled data pp. 1-6 Downloads
Tom Leonard
Corrected score tests for exponential family nonlinear models pp. 7-12 Downloads
Silvia L. P. Ferrari and Gauss M. Cordeiro
Estimation of a change in linear models pp. 13-24 Downloads
Marie Husková
On combining independent nonparametric regression estimators pp. 25-34 Downloads
Patrick D. Gerard and William R. Schucany
A note on bootstrap model selection criterion pp. 35-41 Downloads
Han-Yeong Chung, Kee-Won Lee and Ja-Yong Koo
Likelihood ratio test for the spacing between two adjacent location parameters pp. 43-49 Downloads
Philip Yu and K. Lam
On nonorthogonality and nonoptimality of Addelman's main-effect plans satisfying the condition of proportional frequencies pp. 51-60 Downloads
J. N. Srivastava and S. Ghosh
A mixture representation of the Linnik distribution pp. 61-64 Downloads
Samuel Kotz and I. V. Ostrovskii
A strong law of large numbers for trimmed sums, with applications to generalized St. Petersburg games pp. 65-73 Downloads
Sándor Csörgo and Gordon Simons
Nonnegativity of odd functional moments of positive random variables with decreasing density pp. 75-82 Downloads
Gerold Alsmeyer
Matching fixed rectangles in 2-dimension pp. 83-90 Downloads
Ke-Ning Sheng and Joseph I. Naus
An L1-variant of the Cramer-von Mises test pp. 91-96 Downloads
Friedrich Schmid and Mark Trede
Page updated 2021-08-05